| Model Number |
38310MD |
| Medical Device Problem Codes |
Break (1069); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
The customer has not provided any information about the defect or malfunction.According to the investigation results the jaw is broken.
Additional Manufacturer Narrative
Corrections made to fields d2 and g3.The event is filed under internal karl storz complaint id: (b)(4).